# SDR DALA2020110903636

- Difficulty date: November 7, 2020
- Submitted: November 9, 2020
- Operation: Air carrier
- Aircraft: N588NW
- Make and model: Boeing 757351
- Aircraft serial: 32988
- Aircraft time: 62,095 hours, 20,105 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1495-1520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INITIAL INSPECTION MAINTENANCE FOUND CORROSION LEVEL 2 ON STRINGER FLOOR SUPPORTS LBL/RBL 2.90 AND RBL 7.55, BETWEEN STA 1495 AND STA 1520 AT AFT CARGO COMPARTMENT.  STRINGER FLOOR SUPPORTS REPAIRED, PER SRM.
